# SDR R61A201310201037

- Difficulty date: October 20, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N323NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4323
- Aircraft time: 5,980 hours, 5,633 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE MLG DOOR INDICATION WAS FLASHING AFTER THEY SELECTED GEAR UP.  CREW FOLLWED THE QRH AND RETURNED TO DEPARTURE.  AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT.  MAINTENANCE RERIGGED THE ALTERNATE EXTENSION SYS OF THE DOORS IAW AMM AND OPS CHECKED GOOD.  ACFT IS GOOD FOR SERVICE.
